# SDR DALA2017020601003

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK HAS AREAS OF CORROSION, GOUGING, AND AREAS OF MISSING PRIMER AND TOPCOAT FROM STA 556 TO STA 656. REPAIRED SEAT TRACK SECTION 44.5 BETWEEN STA 533-646 BLENDED TRACK OUT OF LIMITS MAT LOSS WAS .050 FROM .100 ORIGINAL TAG 2736 IAW SRM 53-20-52 FIG 101 AND REPAIRS 5/7001.
